Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Numbness in Face
Oct 16, 2009

Hi There,

I woke up with some numbness and tingling in my right side of face and hand.

It has been four day now and I still have some of the sensation. Not as present as four days ago.

It is like I went to the dentist and had a dose of novocaine. Why do you think this is happening. Is it something I should be worrying about.

I have recently been diagnosed with Anal cancer and am having alot of bowel problems, could this be the reason with the face and hand.

The bottom of my left leg is numb too but I think that is from neuropathy that I have on left side. I have also had back surgery twice in the last year or so. It was a discetomy. Nothing has gotten better from the back surgery.

Response from Dr. Henry

For the tingling/numbess on right side you need to see your HIV specialist or primary care doctor to evaluate for a number of possible causes including Bell's palsy, nerve compression, transient ischemic attacks and others. Possible cause depends on many factors incuding HIV status, underlying medical problems, HIV meds, other meds so thorough evaluation is recommended. KH



Previous
Just want to share my warning about Tamoxifen for gynecomastia
Next
Lump under nipples

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement